# SDR DL73K010181

- Difficulty date: January 31, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 36,591 hours, 30,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Windshield Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT N-1 LTR CK, CAPTS WINDSHIELD POST OUTER SKIN CRACKED AT UPPER FWD CORNER.  REPAIRED PER SRM 53-30-3.
